# SDR UPS04543435

- Difficulty date: November 3, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

INBOUND TO ALB APU FAILED.  EMERGENCY DECLARED.  IAW 24-00-1, TS PER FIM 49-11-00 FIG 103, SYS CHECK OK.  CHECKED APU OIL, SYSTEM FULL.  OK TO CONTINUE.
